Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on projective resolutions


Author: John Rainwater
Journal: Proc. Amer. Math. Soc. 10 (1959), 734-735
MSC: Primary 54.99
DOI: https://doi.org/10.1090/S0002-9939-1959-0123290-8
MathSciNet review: 0123290
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Čech, On bicompact spaces, Ann. of Math. vol. 38 (1937) pp. 823-844. MR 1503374
  • [2] A. M. Gleason, Projective topological spaces, Illinois J. Math. vol. 2 (1958) pp. 482-489. MR 0121775 (22:12509)
  • [3] M. H. Stone, Algebraic characterization of special Boolean rings, Fund. Math. vol. 29 (1937) pp. 223-303.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.99

Retrieve articles in all journals with MSC: 54.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0123290-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society